Title: STEGANOGRAPHIC SCHEME USING THE Z4-LINEAR GOETHALS CODES

Year of Publication: 2013
Page Numbers: 114-121
Authors: Houda Jouhari, EL Mamoun Souidi
Conference Name: The Third International Conference on Digital Information Processing and Communications (ICDIPC2013)
- United Arab Emirates

Abstract:


In this paper, we show that certain families of non-linear codes can achieve better performance for application in steganography than simple linear codes currently in use, and that the theory of coverings functions should not be restricted to the binary case. The idea of this paper is to use the Z4-linearity of Goethals non-linear codes for the construction of a new steganographic scheme and to show that we can embed large amounts of information and can maintain good image quality when compared to the F5 method.